|This is the talk page for discussing improvements to the Digoxin toxicity article.
This is not a forum for general discussion of the article's subject.
|Ideal sources for Wikipedia's health content are defined in the guideline Wikipedia:Identifying reliable sources (medicine) and are typically review articles. Here are links to possibly useful sources of information about Digoxin toxicity.|
|WikiProject Medicine / Toxicology||(Rated C-class, Low-importance)|
Loss of appetite [anorexia] as a symptom
Loss of appetite and anorexia are two separate constructs. Anorexia is associated with a mental condition of the desire to be thing, whereas loss of appetite can be for a more physical reason. I do not believe that anorexia should be in ( ) next to loss of appetite — Preceding unsigned comment added by 184.108.40.206 (talk) 21:50, 13 August 2012 (UTC)
The medical term "anorexia" refers to the loss of appetite, or lack of eating. The connotation associated with it is really what is referred to as the psychiatric disorder "anorexia nervosa", which links this lack of eating to a mental condition. — Preceding unsigned comment added by 220.127.116.11 (talk) 01:38, 22 October 2012 (UTC)
- User 18.104.22.168 is correct. I have added a link to the wikipedia page discussing anorexia as a symptom to provide clarification El piel (talk) 18:32, 1 February 2013 (UTC)
Medications that can cause toxicity by increasing blood levels
I think this page should mention that verapamil can decrease renal tubular secretion of digoxin and cause higher blood levels (an almost 70-100% increase). Quinidine, amiodarone, and spironolactone are all also common cardiovascular medications that increase digoxin levels. (22.214.171.124 (talk) 21:37, 25 July 2018 (UTC))